Back in late Feb. I had Oral sex performed on me by one night stand, and I started to feel itchy and burning sinsation in the tip of my penis and for some reason my butt. I was diagnosed with Chlamydia so I took the 2 zithromax pills and was fine the whole day, then the next afternoon I got diziness ,muscle soreness, and mild diarrhea. During the week after taking the pills, I started getting swollen lymph glands but by thursday I was ok. Saturday the swollen neck gland came back after drinking some water. Please tell me that these are normal side effects from z-pak pills, I was doing research and HIV kept coming up. I'm Scared PLEASE HELP ASAP
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.